Home » Frequently asked Questions on Health » Is Trustiva safe medication?

Is Trustiva safe medication?

Q: My 47 years old mother has been taking Trustiva tablets. Is it a safe medication? What food items are advisable for her?

A:This medication contains tenofovir, efavirenz, emtricitabine as a single tablet, which are HIV drugs for adult usage. The medication should be preferably used at bedtime to improve compliance and decrease side-effects. Major side effects can include nausea, diarrhoea, fatigue, headache, rash and psychiatric symptoms including disturbed sleep and depression. I am sure your doctor will be monitoring for these side effects and advising accordingly.

She needs a good nourishing diet with small frequent meals, with high protein content. So milk products, eggs, chicken and fish, soya maybe useful. Whatever salads are consumed have to be carefully washed to make her less prone to diarrhoea. Avoid outside foods. Avoid contact with pet animals.

RELATED FAQ

................... Advertisement ...................

   

FAQ

ASK OUR EXPERTS

Using 0 of 1024 Possible characters
Choose Topic
-------------------------------- Advertisement -----------------------------------